... Dr. prescribed embeda for the extended release for a more controlled pain relief... I found it to be a REALLY good medicine BUT, I had a lot of constipation and my Dr. said to drink more fluids.. which I did.. then it was eat more fiber and fruits & veggies and then take stool softeners and then it was take mirilax and then do all of the above and take laxatives ON TOP of everything else... I was doing everything and I still couldn't go to the bathroom and I couldn't really eat that much because 7, 8 and 9 days without a bowel movement .. I started getting flu symptoms with fever.. vomiting and lay in bed for days... every 1 to 2 weeks I would have the FLU AGAIN... Until I had to be hospitalized from dehydration and low potassium.. It was all because of the embeda... I am VERY disappointed because embeda was such a HOPE for me with my CRONIC PAIN. My Question is.. Is this typical for this medication.. and I am having TERRIBLE withdraw symptoms now that my PCP took me off of the embeda... What can I do for these symptoms? I am desperate for anyone to answer these questions IF they know